# SDR CA960619007

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Filter
- Part number: 306001
- Condition: Leaking
- Location: Cannon Plug Area
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)FUEL FILTER ASSEMBLY WAS LEAKING OUT OF ELECTRICAL CONNECTION. UNIT REPLACED, AIRCRAFT RETURNED TO SERVICE.
